# SDR SWAA2013081419177

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 50,890 hours, 29,765 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Part number: 115A3712
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR PANEL 844DZ FWD & AFT SUPPORT BRACKETS CRACKED.  R&R PANEL IAW SRM.
